Are you looking for best over the counter cold and sinus medicine, we’ve consulted top experts who has in-and-out knowledge about the over the counter cold and sinus medicine. We choose the top most quality product, which comes with amazing features you’ve never heard before. We have filter more than 100+ of product to give you top 10 list of best over the counter cold and sinus medicine.

This list is undoubtedly the best over the counter cold and sinus medicine available in the market today. However, if you don’t want to spend more time on filtering and finding which one is good over the counter cold and sinus medicine, then you should absolutely go for our Top list of the winner. which comes with all the basic features one could expect in a over the counter cold and sinus medicine.


Best over the counter cold and sinus medicine – The Winners!


But these three has some more competitions too, Check out below List of Top 10 best over the counter cold and sinus medicine.If you are ready to choose a new over the counter cold and sinus medicine, check out our recommendations for the best over the counter cold and sinus medicine. But if you’d like to learn more about the various types of over the counter cold and sinus medicine available and how to choose the right one for you, read on.

List of Top 10 Best over the counter cold and sinus medicine In Detailed


Bestseller No. 1
Rite Aid Severe Flu and Cold Relief Caplets - 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults
  • MULTI-SYMPTOM RELIEF: You’ll feel relief from headache, fever, sore throat, nasal congestion, cough, mucus, and chest congestion with Rite Aid. Compare Rite Aid Pharmacy’s Severe Cold & Flu caplets to the active ingredients in top national brands.
  • FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe Cold & Flu sinus medicine for adults, you’ll get a pain reliever/fever reducer, cough suppressant to calm your cough, expectorant to power through mucus, and nasal decongestants for adults for congestion.
  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever. While our cough suppressant and nasal decongestant clear your cough and congestion.
  • COOL BLAST: You’ll know it’s working when you feel the cool blast flavor. Rite Aid’s Severe Cold & Flu has Acetaminophen 325mg; cough suppressant, Dextromethorphan HBr 10mg; expectorant, Guaifenesin 200mg; and nasal decongestant, Phenylephrine HCI 5mg.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Bestseller No. 2
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 20 Coated Tablets
  • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older
  • Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
  • HSA and FSA eligible product
SaleBestseller No. 3
Amazon Basic Care Cold Flu Relief Multi-Symptom Daytime Night time Combo Pack Softgels; Cold Medicine, Nitetime: Green; Daytime: Orange, 48 Piece Assortment, 48 Count
  • ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • COLD AND FLU: Influenza (flu) and the common cold are respiratory illnesses caused by viruses. A cold medicine like Cold & Flu Relief Multi-Symptom Daytime/Nighttime can help
SaleBestseller No. 4
Advil Pain Reliever and Fever Reducer, Solubilized Ibuprofen Mg, Liquid Fast Pain Relief, White, Liqui-Gels, 200 Count
  • Fast Liquid Pain Relief: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt; Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold
  • Relief Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it
  • Fast Absorption, Fast Relief: Advil delivers fast-acting relief with strength that lasts; People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief
  • Use As Directed: For use in individuals 12 and older; Add Advil Liqui-Gels to your cart today and power over pain
  • Number 1 Ibuprofen Brand: Power over Pain with the no. 1 selling ibuprofen brand; Millions of people have chosen Advil to relieve their aches and pains for over 35 years
  • HSA and FSA eligible product
Bestseller No. 5
Mucinex Maximum Strength Severe Congestion & Cough & Nightshift Cold & Flu Liquid for Multi-Symptom Relief, 6 Fl Oz (Pack of 2)
  • Fights your worst symptoms so you can sleep great and wake up human
  • Maximum Strength MUCINEX Fast-Max Severe Congestion & Cough Relieves Nasal and Chest Congestion, Controls Cough and Thins & Loosens Mucus
  • MUCINEX Nightshift Cold & Flu Relieves Headache, Fever, Body Pain, Sore Throat, Coughing, Sneezing, Runny Nose
  • USAGE INFORMATION; Adults and children 12 years and older ; Liquid ; 20 mL (in dosing cup provided) every 4 hours ; No more than 6 doses in any 24-hour period ; Children under 12 years DO NOT USE
  • ACTIVE INGREDIENTS; (in each 20 mL) Maximum Strength MUCINEX Fast-Max Severe Congestion & Cough: Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant ; Guaifenesin 400 mg Purpose(s) Expectorant ; Phenylephrine HCl 10 mg Purpose(s) Nasal decongestant
  • ACTIVE INGREDIENTS; (in each 20 mL) MUCINEX Nightshift Cold & Flu; Acetaminophen 650 mg Purpose(s) Pain reliever/fever reducer ; Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant ; Triprolidine HCl 2.5 mg Purpose(s) Antihistamine
  • Use as directed
SaleBestseller No. 6
Vicks DayQuil and NyQuil Severe, Cough, Cold, Flu, Sore Throat, Fever, and Congestion Day and Night Relief, Maximum Strength, Green & Red, 48 Count (32 DayQuil + 16 NyQuil)
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
Bestseller No. 7
Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, Maximum Strength All in One Multi Symptom Relief for Congestion, Sore Throat, Headache, Cough and Reduces Fever, 30 Caplets
  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy caplets relieve cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, reduces fever, body pain & headache and sore throat
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu chaplets relieve cough, nasal congestion that leads to the stuffy nose, reduces fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus
  • NIGHT TIME ACTIVE INGREDIENTS PER CAPLET: Acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12.5 mg cough suppressant/antihistamine
  • CONVENIENT CAPLETS: 20 day time and 10 night time caplets; adults and children 12 years of age and older, take 2 caplets every 4 hours
Bestseller No. 8
Alka-Seltzer Maximum Strength PowerMax Gels with Acetaminophen, Sinus & Cold Medicine for Adults, 16 Count
  • Provides relief from symptoms of cold and flu during day and night
  • Provides fast and effective relief
  • Relieves body ache and headache
SaleBestseller No. 9
Mucinex Sinus-Max Nasal Spray Clear & Cool, 0.75 oz Packaging May Vary (Pack of 2)
  • Mucinex Sinus-Max Severe Nasal Congestion Relief Clear & Cool Nasal Spray: Sinus nasal spray medicine for fast relief of sinus pressure and nasal congestion often caused by mucus with an instant cooling menthol burst
  • Symptoms Treated: Relieves nasal congestion due to colds, hay fever and upper respiratory allergies, sinus congestion and sinus pressure and can lessen the stuffiness caused by these symptoms
  • Easy To Use Spray: Concentrated vapor technology starts to work fast and lasts up to 12 hours; adults and children 6 to under 12 years apply 2-3 sprays in each nostril not more often than every 10-12 hours
  • Active Ingredient: Oxymetazoline HCI - 0.05%, nasal decongestant
  • Trust Mucinex: Mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families
Bestseller No. 10
Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate - 20 Coated Tablets
  • One bottle of 20 coated tablets of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
  • Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
  • Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
  • Cold medicine for adults available in easy-to-take coated tablet form
  • For use by people 12 years of age and older
  • Take one tablet every four hours while symptoms persist
  • HSA and FSA eligible product
Hope this list of the best over the counter cold and sinus medicine will be helpful for you. Feel free to contact us if you have any questions about our site or our reviews, and we will be happy to help you with your purchasing decisions in any way we can.